MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN® SAFETY; I.V. SAFETY CATHETER

B. BRAUN MELSUNGEN AG INTROCAN® SAFETY; I.V. SAFETY CATHETER
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun medical, inc.(importer) is submitting this report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun melsungen ag internal report # (b)(4).No sample has been returned for investigation.Without the actual sample (or device), a thorough investigation could not be performed and no specific conclusion can be drawn as to the cause of the reported event.A review of the batch and manufacturing records revealed no abnormalities or nonconformities.
 
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in italy: faulty product.

Brand Name
INTROCAN® SAFETY
Common Device Name
I.V. SAFETY CATHETER
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key7074719
Report Number9610825-2017-00237
Device Sequence Number939670
Product Code DQR
UDI-Device Identifier04046964399121
UDI-Public(01)04046964399121(17)210201(10)16B21G8316
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K982805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2017
Report Date (Section F) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model NumberN/A
Device Catalogue Number4254511-01
Device Lot Number16B21G8316
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/01/2017
Device Age21 MO
Event Location Hospital
Date Report to Manufacturer12/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/01/2017